Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5188, 4 pages

DOI:10.4236/apm.2011.13011

 

New Results on Oscillation of even Order Neutral Differential Equations with Deviating Arguments

 

Lianzhong Li, Fanwei Meng

 

 

Copyright © 2011 Lianzhong Li, Fanwei Meng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Li and F. Meng, "New Results on Oscillation of even Order Neutral Differential Equations with Deviating Arguments," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 49-53. doi: 10.4236/apm.2011.13011.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.